MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SAFETY SYRINGE

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SAFETY SYRINGE
Model Number 10161
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that use a component from the manufacturer listed in part d of this report.However, due to the limited information provided and able to be obtained via follow-up, it is not conclusive whether the product for which complaint was reported came from a convenience kit supplied by mckesson medical-surgical, inc.We have notified (b)(6) and (b)(6) for awareness.
 
Event or Problem Description
Caller reported vanishpoint 1ml 25g x 1 inch syringe leaked while administering to 6 year old child.Healthcare provider was unsure if patient needed to be vaccinated again.We contacted the reporter by phone on 07-jan-2022 and 25-jan-2022 to obtain further details.The manufacturer's name was provided, but the lot number could not be provided by the reporter.

Brand Name
VANISHPOINT
Common Device Name
SAFETY SYRINGE
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo lane
little elm TX 75068
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key13453535
Report Number3017368639-2022-00005
Device Sequence Number20055318
Product Code MEG
UDI-Device Identifier00613703101600
UDI-Public00613703101600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10161
Device Catalogue Number10161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown